# SDR AALA20100315LGA01

- Difficulty date: March 14, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 68,779 hours, 36,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
